Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 239, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 9, 2016, 3:37 PM CDT for Garvin County, Murray County, Oklahoma. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2016, 3:37 PM CDT (20:37 UTC)
- Expired
- May 9, 2016, 4:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Garvin County, OK, Murray County, OK
The radar
The Norman radar (KTLX), 79 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 3:57 PM CDT | HAIL 1.75 | 3 N Elmore City, OK | |
| May 9, 4:04 PM CDT | TORNADO | 4 Nnw Hennepin, OK | |
| May 9, 4:04 PM CDT | TORNADO | 4 Nnw Hennepin, OK | *** 1 FATAL *** UPDATED. EF4 TORNADO PATH FROM 1.25 MILES SOUTH OF KATIE OR ABOUT 4 MILES NORTH OF HENNEPIN TO 8 MILES EAST OF KATIE OR ABOUT 5 MILES SOUTHWEST OF WYNNEWOOD. ONE FATALITY OCCURRED EAST OF KATIE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 2:36 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 686 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.0
The text
As transmitted.
421
WUUS54 KOUN 092037
SVROUN
OKC049-099-092115-
/O.NEW.KOUN.SV.W.0239.160509T2037Z-160509T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
337 PM CDT MON MAY 9 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL MURRAY COUNTY IN SOUTHERN OKLAHOMA...
GARVIN COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 415 PM CDT
* AT 336 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FOSTER...
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PAULS VALLEY...SULPHUR...WYNNEWOOD...ELMORE CITY...KATIE...FOSTER...
ANTIOCH...HENNEPIN...WHITEBEAD AND PERNELL.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 57 AND 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3451 9756 3471 9756 3485 9698 3452 9696
TIME...MOT...LOC 2036Z 244DEG 33KT 3462 9746
HAIL...1.25IN
WIND...60MPH
$$
301 follow-up statement
221
WWUS54 KOUN 092059
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
359 PM CDT MON MAY 9 2016
OKC049-099-092115-
/O.CON.KOUN.SV.W.0239.000000T0000Z-160509T2115Z/
MURRAY OK-GARVIN OK-
359 PM CDT MON MAY 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTH CENTRAL MURRAY AND GARVIN COUNTIES...
AT 359 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF
ANTIOCH...MOVING EAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...EMERGENCY MANAGEMENT.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PAULS VALLEY...SULPHUR...WYNNEWOOD...ELMORE CITY...KATIE...FOSTER...
ANTIOCH...HENNEPIN...WHITEBEAD AND PERNELL.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 57 AND 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3451 9756 3471 9756 3485 9698 3452 9696
TIME...MOT...LOC 2059Z 248DEG 28KT 3469 9733
HAIL...1.75IN
WIND...60MPH
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 2:32 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, May 9, 2:32 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 232 PM CDT MON MAY 9 2016 .DISCUSSION... ATTENTION IS PRIMARILY ON THE CONVECTION THIS AFTERNOON AND THIS EVENING. ALTHOUGH SOME OF THE ACTIVITY WILL BE MOVING EAST OF THE AREA BY 00Z... THE HRRR AND RAP SHOW SOME LINGERING SHOWERS AFTER 00Z... ESPECIALLY IN NORTH CENTRAL OKLAHOMA... SO HAVE INCREASED POPS HIGHER THAN INITIALIZATION OR SYNOPTIC MODELS WOULD GIVE FOR THIS EVENING. AS DISCUSSED ELSEWHERE... THERE ARE TWO AREAS OF SEVERE WEATHER THREAT. THE FIRST WILL BE IN THE SOUTHEAST WITH HIGHER LOW-LEVEL MOISTURE AND IMPROVING WIND FIELDS WITH TIME THAT WILL LEAD TO SEVERE STORM POTENTIAL AND SOME TORNADO RISK. FARTHER NORTH... AIRMASS WILL HAVE WHAT EVOLVES INTO A MORE INVERTED-V LOOK TO THE SOUNDING SO WIND WILL BE THE PRIMARY THREAT TO THE NORTH. DRYLINE PUSHES THE MOISTURE OUT OF MOST OF THE AREA THIS EVENING ALTHOUGH IT WILL REMAIN LURKING IN THE SOUTHEAST CORNER OF THE AREA OR JUST TO THE SOUTHEAST. A COLD FRONT WILL MOVE INTO THE NORTHWEST PART OF THE AREA THIS EVENING BEFORE STALLING OUT AND WASHING OUT. BUT THEN TOMORROW IT WILL BE VERY WARM... ESPECIALLY SOUTHWEST WHERE TEMPERATURES WILL PUSH WELL INTO THE 90S. THEN A MORE SIGNIFICANT FRONT WILL MOVE THROUGH THE AREA LATE WEDNESDAY BRING STORM CHANCES AND THEN COOLER WEATHER FOR THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 56 89 66 85 / 20 0 10 30 HOBART OK 56 92 64 86 / 10 0 10 10 WICHITA FALLS TX 58 95 67 88 / 10 0 10 30 GAGE OK 52 90 56 78 / 10 0 10 10 PONCA CITY OK 55 88 66 84 / 40 0 20 20 DURANT OK 65 90 68 85 / 30 10 10 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 86
Hazardous weather outlook, May 9, 12:01 PM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1201 PM CDT MON MAY 9 2016 OKZ004>048-050>052-TXZ083>090-101715- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1201 PM CDT MON MAY 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS A RISK FOR SEVERE STORMS ACROSS THE EASTERN HALF OF OKLAHOMA. LOCATION... AN ENHANCED RISK COVERS AN AREA EAST OF A LINE FROM PONCA CITY AND STILLWATER... SOUTH TO TECUMSEH... TO MADILL OKLAHOMA. A SLIGHT RISK IS WEST OF THE ENHANCED RISK AND COVERS AN AREA EAST OF A LINE FROM MEDFORD... TO OKLAHOMA CITY AND LINDSEY... TO HEALDTON OKLAHOMA. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 2 PM UNTIL 7 PM. IMPACTS... HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS TO 70 MPH WILL BE THE MAIN CONCERNS THIS AFTERNOON AND EVENING. HOWEVER... AN ISOLATED TORNADO WILL BE POSSIBLE WITH THE GREATEST POTENTIAL IN THE ENHANCED RISK AREA. DISCUSSION... A DRYLINE IS EXPECTED TO MOVE EAST TODAY REACHING THE VICINITY OF THE I-35 CORRIDOR EARLY THIS AFTERNOON. SCATTERED STORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF THIS BOUNDARY THIS AFTERNOON. THESE STORMS COULD DEVELOP AS EARLY AS 2 PM. INSTABILITY AND WIND SHEAR WILL BE SUFFICIENT FOR SOME OF THE STORMS TO BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN CONCERNS BUT A FEW TORNADOES WILL ALSO BE POSSIBLE. THE POTENTIAL FOR STORMS WILL END FROM WEST TO EAST LATER THIS AFTERNOON AND EARLY EVENING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... .THUNDERSTORMS... THUNDERSTORM CHANCES WILL RETURN WEDNESDAY AND WEDNESDAY NIGHT AS A COLD FRONT MOVES ACROSS THE REGION. SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE WITH A MARGINAL RISK SOUTHEAST OF A LINE FROM NEAR ENID AND WATONGA... TO HOBART AND ALTUS OKLAHOMA... TO VERNON AND BENJAMIN TEXAS. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN CONCERNS. ANOTHER ROUND OF SHOWER AND THUNDERSTORM CHANCES WILL BEGIN FRIDAY AND CONTINUE INTO THE WEEKEND AS ANOTHER FRONT MOVES ACROSS THE REGION. SOME STRONG TO SEVERE STORMS MAY BE POSSIBLE. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, May 9, 2:51 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
251 PM CDT MON MAY 9 2016
OKZ005-006-011-092030-
ALFALFA OK-MAJOR OK-WOODS OK-
251 PM CDT MON MAY 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR ALFALFA...CENTRAL MAJOR AND
SOUTHEASTERN WOODS COUNTIES UNTIL 330 PM CDT...
AT 250 PM CDT...SCATTERED STRONG THUNDERSTORMS WERE ALONG A LINE
EXTENDING FROM NEAR BURLINGTON TO 5 MILES WEST OF INGERSOLL TO 9
MILES SOUTHWEST OF ALINE TO 8 MILES EAST OF ORION...MOVING NORTHEAST
AT 20 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
FAIRVIEW...CHEROKEE...HELENA...CARMEN...CLEO SPRINGS...ALINE...BURLINGTON...
DACOMA...AMORITA...BYRON...LAMBERT...ORIENTA...INGERSOLL...DRIFTWOOD...GREAT
SALT PLAINS LAKE AND WALDRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.
&&
LAT...LON 3699 9811 3628 9828 3616 9873 3695 9853
3700 9844 3700 9811
TIME...MOT...LOC 1950Z 243DEG 18KT 3691 9847 3680 9849 3645 9860 3626
9864Special weather statement, May 9, 3:14 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 314 PM CDT MON MAY 9 2016 OKZ006-092045- ALFALFA OK- 314 PM CDT MON MAY 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALFALFA COUNTY UNTIL 345 PM CDT... AT 312 PM CDT...A STRONG THUNDERSTORM WAS LOCATED JUST NORTHWEST OF BURLINGTON... MOVING NORTHEAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... RURAL LOCATIONS NORTH OF BURLINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3700 9825 3685 9841 3689 9851 3700 9850 TIME...MOT...LOC 2012Z 214DEG 17KT 3691 9844
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:13 PM CDT | Tornado Warning | OUN | Stephens | 21 min |
| May 8, 7:15 PM CDT | Special Weather Statement | OUN | Grady | 30 min |
| May 8, 7:17 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 43 min |
| May 8, 7:49 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 41 min |
| May 8, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer | 42 min |
| May 8, 8:44 PM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 31 min |
| May 8, 8:59 PM CDT | Special Weather Statement | OUN | Kingfisher | 31 min |
| May 8, 9:07 PM CDT | Special Weather Statement | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 1 more | 53 min |
| May 8, 9:09 PM CDT | Special Weather Statement | OUN | Alfalfa, Major | 51 min |
| May 8, 9:29 PM CDT | Special Weather Statement | OUN | Dewey | 46 min |
| May 8, 9:35 PM CDT | Special Weather Statement | OUN | Grant | 25 min |
| May 9, 5:32 AM CDT | Special Weather Statement | OUN | McClain | 28 min |
| May 9, 5:48 AM CDT | Special Weather Statement | OUN | Jefferson | 27 min |
| May 9, 6:25 AM CDT | Special Weather Statement | OUN | Carter, Johnston, Murray | 50 min |
| May 9, 6:29 AM CDT | Special Weather Statement | OUN | Carter, Love | 46 min |
| May 9, 7:13 AM CDT | Special Weather Statement | OUN | Johnston, Marshall | 32 min |
| May 9, 2:51 PM CDT | Special Weather Statement | OUN | Alfalfa, Major | 39 min |
| May 9, 3:02 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 58 min |
| May 9, 3:14 PM CDT | Special Weather Statement | OUN | Alfalfa | 31 min |
| May 9, 3:38 PM CDT | Special Weather Statement | OUN | Alfalfa | 22 min |
| May 9, 3:43 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 47 min |
| May 9, 3:55 PM CDT | Severe Thunderstorm Warning | OUN | Love, Marshall | 65 min |
| May 9, 3:58 PM CDT | Special Weather Statement | OUN | Cleveland | 47 min |
| May 9, 4:01 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 44 min |
| May 9, 4:02 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Major | 30 min |
| May 9, 4:05 PM CDT | Tornado Warning | OUN | Garvin, Murray | 25 min |
| May 9, 4:07 PM CDT | Special Weather Statement | OUN | Cleveland | 23 min |
| May 9, 4:12 PM CDT | Special Weather Statement | OUN | Pottawatomie | 48 min |
| May 9, 4:14 PM CDT | Special Weather Statement | OUN | Oklahoma | 46 min |
| May 9, 4:25 PM CDT | Special Weather Statement | OUN | Garfield | 20 min |
| May 9, 4:25 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 50 min |
| May 9, 4:27 PM CDT | Tornado Warning | OUN | Garvin, Murray | 33 min |
| May 9, 4:31 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 44 min |
| May 9, 4:34 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 56 min |
| May 9, 4:40 PM CDT | Tornado Warning | OUN | Cleveland, Pottawatomie | 50 min |
| May 9, 4:41 PM CDT | Special Weather Statement | OUN | Grant | 34 min |
| May 9, 4:52 PM CDT | Special Weather Statement | OUN | Noble | 38 min |
| May 9, 4:52 PM CDT | Tornado Warning | OUN | Garvin, Murray, Pontotoc | 23 min |
| May 9, 4:55 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 50 min |
| May 9, 5:00 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Marshall | 45 min |
| May 9, 5:04 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kay, Noble | 41 min |
| May 9, 5:10 PM CDT | Tornado Warning | OUN | Bryan, Marshall | 35 min |
| May 9, 5:12 PM CDT | Tornado Warning | OUN | Murray, Pontotoc | 33 min |
| May 9, 5:18 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 57 min |
| May 9, 5:19 PM CDT | Tornado Warning | OUN | Atoka, Coal, Johnston | 26 min |
| May 9, 5:20 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 40 min |
| May 9, 5:23 PM CDT | Tornado Warning | OUN | Cleveland, Pottawatomie | 37 min |
| May 9, 5:32 PM CDT | Special Weather Statement | OUN | Grant | 28 min |
| May 9, 5:34 PM CDT | Tornado Warning | OUN | Bryan | 26 min |
| May 9, 5:35 PM CDT | Tornado Warning | OUN | Noble, Payne | 25 min |
| May 9, 5:41 PM CDT | Tornado Warning | OUN | Atoka, Coal | 34 min |
| May 9, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 48 min |
| May 9, 5:44 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 46 min |
| May 9, 5:52 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 10 min |
| May 9, 5:55 PM CDT | Tornado Warning | OUN | Noble, Payne | 50 min |
| May 9, 5:57 PM CDT | Tornado Warning | OUN | Bryan | 33 min |
| May 9, 5:58 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 47 min |
| May 9, 6:09 PM CDT | Tornado Warning | OUN | Atoka, Coal | 36 min |
| May 9, 6:19 PM CDT | Tornado Warning | OUN | Noble, Payne | 26 min |
| May 9, 6:24 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 66 min |
| May 9, 6:47 PM CDT | Tornado Warning | OUN | Grant, Kay | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.